# SDR CHQA20121111423

- Difficulty date: November 11, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N284SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145427
- Aircraft time: 27,533 hours, 22,811 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 24,193 hours, 21,631 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: 12006786001
- Condition: Corroded
- Location: Fuselage
- Part time: 27,533 hours, 22,811 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE AILERON TORQUE TUBE SUPPORT BETWEEN STRINGERS 21R AND 20R AT FRAME 12.  THE AILERON TORQUE TUBE SUPPORT WAS REPLACED.
